Alert archive / New Mexico / Winter Storm Warnings in 2007
Winter Storm Warning 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this winter storm warning at Apr 12, 2007, 3:15 PM MDT. It took effect at Apr 12, 2007, 4:00 PM MDT. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2007, 3:15 PM MDT (21:15 UTC)
- In effect from
- Apr 12, 2007, 4:00 PM MDT
- Expired
- Apr 14, 2007, 12:00 AM MDT
- In force
- 32 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KABQ 122115 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 PM MDT THU APR 12 2007 NMZ002-004-130400- /O.UPG.KABQ.SN.Y.0009.070413T0600Z-070413T1800Z/ /O.NEW.KABQ.WS.W.0005.070412T2200Z-070413T1800Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE 315 PM MDT THU APR 12 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 12 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 12 PM MDT FRIDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. A VIGOROUS UPPER LEVEL SYSTEM WILL AFFECT THE NORTH CENTRAL MOUNTAINS THE REST OF TODAY INTO FRIDAY. SNOW WILL INCREASE IN COVERAGE AS THE EVENING PROGRESSES PEAKING AROUND MIDNIGHT AND GRADUALLY TAPERING IN INTENSITY DURING THE MID TO LATE MORNING HOURS ON FRIDAY. RESIDUAL SNOW SHOWERS IN THE FORM OF WRAP AROUND PRECIPITATION WILL CONTINUE FRIDAY AFTERNOON ALTHOUGH ACCUMULATIONS WILL BE FAIRLY LIGHT. OVERALL STORM TOTAL SNOW ACCUMULATIONS WILL RANGE BETWEEN 5 TO 10 INCHES WITH LOCALLY UP TO 15 INCHES ABOVE 7500 FEET. LOOK FOR 2 TO 5 INCHES BELOW 7500 FEET. THE GREATER SANTA FE AREA WILL SEE 2 TO 3 INCHES FAVORING THE SURROUNDING FOOTHILLS BY FRIDAY NOON. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER TERRAIN MAY BECOME ICY OR SNOWPACKED. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ005>007-130400- /O.UPG.KABQ.WS.A.0006.070413T0600Z-070414T0600Z/ /O.NEW.KABQ.WS.W.0005.070413T0600Z-070414T0600Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON 315 PM MDT THU APR 12 2007 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT FRIDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT DIVING DOWN FROM THE NORTH AND A VIGOROUS UPPER LEVEL SYSTEM PUSHING IN FROM THE WEST WILL PROVIDE THE RIGHT INGREDIENTS FOR A SIGNIFICANT WINTER STORM FOR NORTHEAST PORTIONS OF NEW MEXICO TONIGHT AND FRIDAY. A MIXTURE OF RAIN AND SNOW WILL START OUT THIS EVENING BUT EVENTUALLY BECOME ALL SNOW FRIDAY MORNING AS A COLD SURGE PLUNGES SOUTH FROM COLORADO. SNOW WILL INCREASE IN COVERAGE AND INTENSITY LATER THIS EVENING AND ESPECIALLY FAVORING THE MORNING HOURS ON FRIDAY. RESIDUAL WRAP AROUND PRECIPITATION FROM THE UPPER LEVEL SYSTEM WILL REMAIN PORTIONS OF FRIDAY AFTERNOON INTO THE EVENING HOURS. HEAVY SNOWFALL IS EXPECTED ESPECIALLY FAVORING THE HIGHER TERRAIN FOUND ALONG THE COLORADO BORDER AND NORTH OF STATE HIGHWAYS 64...58 AND 56 WHICH INCLUDES PORTIONS OF THE INTERSTATE 25 CORRIDOR BETWEEN SPRINGER TO RATON. LOOK FOR 6 TO 9 INCHES WITH LOCALLY UP TO 12 INCHES THERE WITH 2 TO 6 INCHES ELSEWHERE. STRONG NORTH TO NORTHEAST WINDS WITH SUSTAINED READINGS FROM 20 TO 30 MPH AND GUSTS UP TO 45 MPH WILL ALSO DEVELOP OVERNIGHT AND LAST THROUGH MUCH OF THE DAY ON FRIDAY. THIS WILL CREATE LOW WIND CHILL READINGS AND PROVIDING SIGNIFICANT BLOWING AND DRIFTING OF SNOW. VISIBILITIES WILL BE REDUCED DOWN TO ZERO AT TIMES. THIS EFFECT WILL BE MOST FELT ALONG THE COLORADO BORDER INCLUDING THE PORT OF ENTRY ALONG INTERSTATE 25 NORTH OF RATON. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ008-130400- /O.EXT.KABQ.SN.Y.0009.070413T0300Z-070413T1800Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 315 PM MDT THU APR 12 2007 ...SNOW ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM MDT FRIDAY... THE SNOW ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM MDT FRIDAY. AN UPPER LEVEL SYSTEM WILL SWEEP ACROSS THE WEST CENTRAL MOUNTAINS TONIGHT INTO FRIDAY MORNING BEFORE EXITING THE AREA FRIDAY AFTERNOON. SNOWFALL WILL BE MOST PRONOUNCED ACROSS THE HIGHER TERRAIN WITH SNOWFALL TOTALS RANGING BETWEEN 3 TO 5 INCHES ABOVE 7500 FEET AND 1 TO 2 INCHES BELOW 7500 FEET. LOCALLY UP TO 8 INCHES WILL BE OBSERVED ACROSS THE HIGHER WEST FACING SLOPES SUCH AS AROUND THE MT TAYLOR AREA...ZUNI AND CHUSKA MOUNTAINS. RESIDUAL WRAP AROUND SNOW SHOWERS WILL CONTINUE INTO FRIDAY AFTERNOON ALTHOUGH SNOW AMOUNTS WILL BE ON THE LIGHTER SIDE. SOME BLOWING AND DRIFTING OF SNOW WILL BE POSSIBLE ON THE BACKSIDE OF THE SYSTEM AS WINDS INCREASE OUT OF THE WEST/NORTHWEST FRIDAY AFTERNOON. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER TERRAIN MAY BECOME ICY OR SNOWPACKED. $$ 50/16
4 follow-up statements
000 WWUS45 KABQ 130350 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 950 PM MDT THU APR 12 2007 ...A MID APRIL WINTER STORM WILL BRING SNOW TO NORTHEAST NEW MEXICO AND THE HIGH COUNTRY OF NORTHERN AND WESTERN NEW MEXICO THROUGH FRIDAY... .A POTENT UPPER LEVEL WEATHER SYSTEM WILL TRACK ACROSS NEW MEXICO TONIGHT AND FRIDAY BRINGING MID APRIL SNOW TO PARTS OF THE STATE. SNOW WILL INCREASE IN COVERAGE AND INTENSITY ACROSS THE NORTHERN AND WESTERN MOUNTAINS AS WELL AS THE NORTHEAST HIGHLANDS AND PLAINS TONIGHT THROUGH FRIDAY MORNING. SNOW WILL TAPER OFF FROM WEST TO EAST FRIDAY AFTERNOON AND EVENING. HEAVY SNOW ACCUMULATIONS ARE EXPECTED ACROSS THE HIGH COUNTRY. IN ADDITION...STRONG WINDS WILL REDUCE VISIBILITIES IN BLOWING SNOW OVER THE NORTHEAST FRIDAY. NMZ002-004-131100- /O.CON.KABQ.WS.W.0005.000000T0000Z-070413T1800Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE 950 PM MDT THU APR 12 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MDT FRIDAY FOR THE NORTHERN MOUNTAINS... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MDT FRIDAY. SNOW WILL INTENSIFY OVERNIGHT AND BECOME THE HEAVY BETWEEN MIDNIGHT AND MID MORNING...BEFORE TAPERING OFF DURING THE LATE MORNING AND AFTERNOON HOURS. OVERALL STORM TOTAL SNOW ACCUMULATIONS WILL RANGE BETWEEN 5 TO 10 INCHES ABOVE 7500 FEET WITH LOCALLY UP TO 15 INCHES. LOOK FOR 2 TO 5 INCHES BELOW 7500 FEET. THE GREATER SANTA FE AREA WILL SEE 2 TO 3 INCHES FAVORING THE SURROUNDING FOOTHILLS BY NOON FRIDAY. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER TERRAIN MAY BECOME ICY OR SNOW PACKED. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ005>007-131100- /O.CON.KABQ.WS.W.0005.070413T0600Z-070414T0600Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON 950 PM MDT THU APR 12 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT FRIDAY NIGHT FOR THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT FRIDAY NIGHT. SNOW WILL DEVELOP OVERNIGHT AND INTENSIFY FRIDAY BEFORE TAPERING OFF FRIDAY EVENING. SNOW AMOUNTS OF 3 TO 6 INCHES ARE LIKELY WITH 6 TO 9 INCHES ALONG AND NORTH OF HIGHWAYS 64...58 AND 56...INCLUDING THE INTERSTATE 25 CORRIDOR FROM SPRINGER NORTHWARD. UP TO A FOOT OF SNOW IS POSSIBLE ALONG THE COLORADO BORDER INCLUDING RATON PASS. NORTHEAST WINDS WITH GUSTS UP TO 45 MPH WILL CREATE AREAS OF BLOWING SNOW AND GREATLY REDUCED VISIBILITIES FRIDAY. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ008-131100- /O.CON.KABQ.SN.Y.0009.000000T0000Z-070413T1800Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 950 PM MDT THU APR 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT FRIDAY FOR THE WEST CENTRAL MOUNTAINS... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT FRIDAY. SNOW LEVELS WILL LOWER OVERNIGHT AS SNOW INTENSIFIES ACROSS WESTERN NEW MEXICO. SNOW SHOULD TAPER OFF FRIDAY MORNING BUT NOT BEFORE DROPPING 1 TO 3 INCHES BELOW 7500 FEET AND 3 TO 5 INCHES AT THE HIGHER ELEVATIONS. UP TO 8 INCHES OF SNOW IS POSSIBLE OVER THE WEST FACING SLOPES OF THE ZUNI AND CHUSKA MOUNTAINS. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER TERRAIN MAY BECOME ICY OR SNOW PACKED. $$ 19
000 WWUS45 KABQ 131029 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 429 AM MDT FRI APR 13 2007 ...A SPRINGTIME STORM WILL BRING SNOW TO NORTHEAST NEW MEXICO AND THE HIGH COUNTRY OF NORTHERN AND WESTERN NEW MEXICO TODAY... .A POTENT UPPER LEVEL WEATHER SYSTEM WILL TRACK ACROSS NEW MEXICO TODAY BRINGING SPRINGTIME SNOWS TO PARTS OF THE STATE. SNOW WILL TAPER OFF FROM WEST TO EAST THIS AFTERNOON AND EVENING. HEAVY SNOW ACCUMULATIONS ARE EXPECTED ACROSS THE HIGH COUNTRY. IN ADDITION... STRONG WINDS WILL REDUCE VISIBILITIES IN BLOWING SNOW OVER THE NORTHEAST TODAY. NMZ004-131800- /O.EXT.KABQ.WS.W.0005.000000T0000Z-070414T0000Z/ SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE 429 AM MDT FRI APR 13 2007 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON FOR THE SANGRE DE CRISTO MOUNTAINS. SNOW...MODERATE TO HEAVY AT TIMES...WILL CONTINUE THROUGH AT LEAST MIDDAY BEFORE TAPERING OFF LATER IN THE AFTERNOON. OVERALL STORM TOTAL SNOW ACCUMULATIONS WILL RANGE BETWEEN 5 TO 10 INCHES ABOVE 7500 FEET WITH LOCALLY UP TO 15 INCHES. LOOK FOR 2 TO 5 INCHES BELOW 7500 FEET...AND IN AND AROUND THE SANTA FE FOOTHILLS. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER TERRAIN MAY BE ICY OR SNOW PACKED...ESPECIALLY CLOSER TO THE COLORADO BORDER. GUSTY NORTHERLY WINDS MAY ALSO CREATE AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW. $$ NMZ002-131800- /O.CON.KABQ.WS.W.0005.000000T0000Z-070413T1800Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ- INCLUDING THE CITY OF...CHAMA/LOS ALAMOS 429 AM MDT FRI APR 13 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY FOR THE NORTHWEST MOUNTAINS INCLUDING THE JEMEZ. SNOW...MODERATE TO HEAVY AT TIMES...WILL CONTINUE THROUGH THE LATE MORNING BEFORE TAPERING OFF DURING THE AFTERNOON HOURS. OVERALL STORM TOTAL SNOW ACCUMULATIONS WILL RANGE BETWEEN 5 TO 10 INCHES ABOVE 7500 FEET WITH LOCALLY UP TO A FOOT OR MORE NEAR THE COLORADO BORDER. LOOK FOR 2 TO 5 INCHES BELOW 7500 FEET. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER TERRAIN MAY BE ICY OR SNOW PACKED. $$ NMZ005>007-131800- /O.CON.KABQ.WS.W.0005.000000T0000Z-070414T0600Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON 429 AM MDT FRI APR 13 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THE NORTHEAST HIGHLANDS...FAR NORTHEAST PLAINS AND HARDING COUNTY. RAIN SHOWERS WILL BECOME MIXED WITH AND CHANGE TO SNOW DURING THE MORNING...THEN INTENSIFY BEFORE TAPERING OFF THIS EVENING. SNOW AMOUNTS OF 3 TO 6 INCHES ARE LIKELY WITH 6 TO 9 INCHES ALONG AND NORTH OF HIGHWAYS 64...58 AND 56...AND WEST OF THE INTERSTATE 25 CORRIDOR FROM CIMARRON TO SAPELLO. UP TO A FOOT OF SNOW IS POSSIBLE ALONG THE COLORADO BORDER INCLUDING RATON PASS. NORTHEAST WINDS SUSTAINED AT 15 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CREATE AREAS OF BLOWING SNOW AND GREATLY REDUCED VISIBILITIES TODAY AND THIS EVENING BEFORE DIMINISHING. $$ NMZ010-011-131800- /O.EXB.KABQ.SN.Y.0009.070413T1200Z-070414T0000Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA 429 AM MDT FRI APR 13 2007 ...SNOW ADVISORY IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON FOR THE SANDIA AND MANZANO MOUNTAINS AND CENTRAL HIGH PLAINS. SNOW LEVELS WILL CONTINUE TO LOWER THIS MORNING AS SNOW INCREASES IN INTENSITY OVER THE HIGHER TERRAIN OF CENTRAL NEW MEXICO. SNOW IS EXPECTED TO TAPER OFF LATER THIS AFTERNOON...BUT NOT BEFORE DEPOSITING 1 TO 3 INCHES BELOW 7500 FEET...AND 2 TO 5 INCHES OVER THE HIGHER TERRAIN. EVEN HIGHER AMOUNTS ARE POSSIBLE OVER THE CREST. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER TERRAIN MAY BE ICY OR SNOW PACKED. $$ NMZ008-131800- /O.CON.KABQ.SN.Y.0009.000000T0000Z-070413T1800Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 429 AM MDT FRI APR 13 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY FOR THE WEST CENTRAL MOUNTAINS. SNOW WILL CONTINUE AT ELEVATIONS MAINLY ABOVE 7000 FEET DURING THE MORNING. THE SNOW SHOULD TAPER OFF LATE IN THE MORNING...BUT NOT BEFORE DEPOSITING 2 TO 5 INCHES...MAINLY ABOVE 7000 FEET. UP TO 8 INCHES OF SNOW IS POSSIBLE OVER THE WEST FACING SLOPES OF THE ZUNI AND CHUSKA MOUNTAINS. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER TERRAIN MAY BE ICY OR SNOW PACKED. $$
000 WWUS45 KABQ 131736 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1136 AM MDT FRI APR 13 2007 ...A SPRINGTIME STORM WILL CONTINUE TO BRING SNOW TO NORTHEAST NEW MEXICO THIS AFTERNOON AND EVENING... .A POTENT UPPER LEVEL WEATHER SYSTEM WILL TRACK ACROSS NEW MEXICO BRINGING SPRINGTIME SNOWS TO THE NORTHEAST SECTIONS OF THE STATE. SNOW WILL TAPER OFF FROM WEST TO EAST INTO THIS EVENING. HEAVY SNOW ACCUMULATIONS ARE EXPECTED ACROSS THE HIGH COUNTRY AND ALONG THE COLORADO BORDER. IN ADDITION... STRONG WINDS WILL REDUCE VISIBILITIES IN BLOWING SNOW OVER THE NORTHEAST. NMZ002-131845- /O.CON.KABQ.WS.W.0005.000000T0000Z-070413T1800Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ- INCLUDING THE CITY OF...CHAMA/LOS ALAMOS 1136 AM MDT FRI APR 13 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. THE WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE AT NOON. THE THREAT FOR HEAVY SNOW HAS SUBSIDED...HOWEVER CONTINUED LIGHT TO MODERATE SNOW SHOWERS WILL CONTINUE INTO THE EARLY AFTERNOON RESULTING IN AN ADDITIONAL 1 OR 2 INCHES OF SNOWFALL. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER TERRAIN MAY BE ICY OR SNOW PACKED. $$ NMZ005>007-140400- /O.CON.KABQ.WS.W.0005.000000T0000Z-070414T0600Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON 1136 AM MDT FRI APR 13 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. RAIN SHOWERS WILL REMAIN MIXED WITH SNOW BEFORE TAPERING OFF THIS EVENING. SNOW AMOUNTS OF 3 TO 6 INCHES ARE LIKELY WITH 6 TO 9 INCHES ALONG AND NORTH OF HIGHWAYS 64...58 AND 56...AND WEST OF THE INTERSTATE 25 CORRIDOR FROM CIMARRON TO SAPELLO. UP TO A FOOT OF SNOW IS POSSIBLE ALONG THE COLORADO BORDER. NORTHEAST WINDS SUSTAINED AT 15 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CREATE AREAS OF BLOWING SNOW AND GREATLY REDUCED VISIBILITIES BEFORE DIMINISHING. $$ NMZ004-140000- /O.CON.KABQ.WS.W.0005.000000T0000Z-070414T0000Z/ SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE 1136 AM MDT FRI APR 13 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. RAIN SHOWERS WILL REMAIN MIXED WITH SNOW BEFORE TAPERING OFF THIS EVENING. SNOW ACCUMULATIONS WILL RANGE BETWEEN 5 TO 10 INCHES ABOVE 7500 FEET WITH LOCALLY UP TO 15 INCHES. LOOK FOR 2 TO 5 INCHES BELOW 7500 FEET...AND IN AND AROUND THE SANTA FE FOOTHILLS. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER TERRAIN MAY BE ICY OR SNOW PACKED...ESPECIALLY CLOSER TO THE COLORADO BORDER. GUSTY NORTHERLY WINDS MAY ALSO CREATE AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW. $$ NMZ008-131845- /O.CON.KABQ.SN.Y.0009.000000T0000Z-070413T1800Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 1136 AM MDT FRI APR 13 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. THE SNOW ADVISORY WILL BE ALLOWED TO EXPIRE AT NOON. THE THREAT FOR HEAVY SNOW HAS SUBSIDED...HOWEVER CONTINUED LIGHT TO MODERATE SNOW SHOWERS WILL CONTINUE INTO THE EARLY AFTERNOON RESULTING IN AN ADDITIONAL 1 OR 2 INCHES OF SNOWFALL. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER TERRAIN MAY BE ICY OR SNOW PACKED. $$ NMZ010-011-140000- /O.CON.KABQ.SN.Y.0009.000000T0000Z-070414T0000Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA 1136 AM MDT FRI APR 13 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. RAIN SHOWERS WILL REMAIN MIXED WITH SNOW BEFORE TAPERING OFF THIS EVENING. SNOW AMOUNTS OF 1 TO 3 INCHES ARE LIKELY BELOW 7500 FEET WITH 2 TO 5 INCHES OVER THE HIGHER TERRAIN. EVEN HIGHER AMOUNTS ARE POSSIBLE OVER THE CREST. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. ROADS THROUGHOUT THE HIGHER TERRAIN MAY BE ICY OR SNOW PACKED. $$ 16
000 WWUS45 KABQ 140332 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 932 PM MDT FRI APR 13 2007 NMZ005>007-140600- /O.CON.KABQ.WS.W.0005.000000T0000Z-070414T0600Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON 932 PM MDT FRI APR 13 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR NORTHEAST NEW MEXICO... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. MODERATE TO OCCASIONALLY HEAVY SNOW WILL CONTINUE UNTIL MIDNIGHT SOUTH OF A LINE FROM SEDAN TO MOSQUERO...WITH ANOTHER INCH OR SO POSSIBLE. WHILE THE HEAVIEST SNOW HAS ENDED FARTHER NORTH...GUSTY WINDS OF 15 TO 30 MPH WILL CONTINUE TO REDUCE VISIBILITIES. SNOW PACKED AND ICY ROADWAYS WILL COMBINE WITH LOW VISIBILITIES TO CREATE DANGEROUS TRAVEL CONDITIONS IN PARTS OF COLFAX... UNION...HARDING AND MORA COUNTIES TONIGHT. $$ 19
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Apr 12, 2:36 PM MDT, 39 minutes earlier.
Area forecast discussion, Apr 12, 2:36 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 236 PM MDT THU APR 12 2007 .DISCUSSION...UPPER LEVEL STORM SYSTEM CONTINUES TO DIG SOUTH INTO WESTERN ARIZONA. ENERGY AHEAD OF THIS SYSTEM ALREADY PRODUCING SOME SHOWER AND THUNDERSTORM ACTIVITY AND HIGH MOUNTAIN SNOW SHOWERS OVER THE NORTHWESTERN MOUNTAINS. CHAMA HAS SEE A FEW INCHES OF SNOW DURING THE DAY...THUS PROMPTING THE ISSUANCE OF THE WINTER STORM WARNING FOR THE NORTHERN MOUNTAINS TONIGHT. AS THE NIGHT PROGRESSES AND THE UPR LVL DYNAMICS APPROACH THE WESTERN MOUNTAINS WILL BEGIN TO SEE SOME SNOW SHOWERS OVER THE HIGHER ELEVATIONS ALONG THE CONTINENTAL DIVIDE. AS SYSTEM PROGRESSES ACROSS THE STATE THE BEST UPR LVL DYNAMICS WILL PAIR WITH LOW LEVEL CONVERGENCE AND COLD FRONT TO PRODUCE SIGNIFICANT SNOWFALL ACROSS THE NORTHWEAST HIGHLANDS AND NORTHEAST PLAINS TOMORROW AND TOMRROW NIGHT. PLACES ALONG THE RATON RIDGE AND ALONG THE COLORADO STATE LINE COULD SEE SNOW AMOUNTS OF UP TO 12 INCHES IN UPSLOPE FAVORED AREAS. MODELS ARE CONTINUING TO RUN TO WARM FOR SATURDAYS TEMPERATURES ACROSS THE AREAS THAT WILL RECEIVE SNOWFALL. AT THIS POINT HAVE TRIMED THEM BACK BY AROUND 5 DEGREES...AND STILL FEEL THAT THIS IS A BIT TOO WARM IF SNOW COVER PERSISTS. BY SATURDAY A STRONG UPR LVL RDG WILL BUILD ACROSS THE STATE...BUT BY EARLY NEXT WEEK ANOTHER STRONG UPPER LEVEL LOW WILL MOVE INTO THE STATE PROVIDING CONTINUED UNSETTLED WEATHER AND THE CHANCE AT MORE RAIN SHOWERS...SNOW SHOWERS...AND THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 34 50 31 65 / 50 40 5 0 GALLUP.......................... 32 48 21 64 / 50 40 5 0 GRANTS.......................... 33 50 24 66 / 50 50 10 0 GLENWOOD........................ 39 61 37 74 / 40 20 0 0 CHAMA........................... 28 41 7 56 / 70 60 20 0 LOS ALAMOS...................... 31 42 26 59 / 50 80 20 0 RED RIVER....................... 26 27 16 48 / 80 80 30 0 TAOS............................ 31 39 21 59 / 60 80 20 0 SANTA FE........................ 29 41 24 57 / 50 80 20 0 SANTA FE AIRPORT................ 33 44 27 60 / 50 70 20 0 ESPANOLA........................ 34 45 31 63 / 50 80 20 0 ALBUQUERQUE HEIGHTS............. 40 54 36 65 / 40 60 20 0 ALBUQUERQUE VALLEY.............. 41 55 37 67 / 40 60 10 0 ALBUQUERQUE FOOTHILLS........... 40 50 33 64 / 40 60 20 0 ALBUQUERQUE WEST MESA........... 40 53 37 65 / 40 60 10 0 SOCORRO......................... 43 57 37 69 / 30 30 10 0 SANDIA PARK/CEDAR CREST......... 37 43 27 56 / 50 70 20 0 MORIARTY/ESTANCIA............... 39 47 24 61 / 40 60 20 0 CARRIZOZO....................... 42 56 33 63 / 20 20 10 0 RUIDOSO......................... 37 46 31 55 / 10 30 20 0 RATON........................... 31 31 20 52 / 90 80 30 0 LAS VEGAS....................... 32 36 22 55 / 50 70 20 0 ROY............................. 36 35 29 56 / 50 50 20 0 CLAYTON......................... 31 31 25 48 / 90 80 30 5 SANTA ROSA...................... 42 50 31 65 / 30 40 10 0 TUCUMCARI....................... 42 48 30 60 / 50 50 20 5 FORT SUMNER..................... 44 50 31 65 / 40 40 10 0 CLOVIS.......................... 42 54 28 60 / 50 40 20 5 PORTALES........................ 45 57 33 61 / 50 30 10 5 ROSWELL......................... 49 67 38 66 / 20 20 10 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 12 PM MDT FRIDAY FOR THE FOLLOWING ZONES...NMZ002-004. WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT FRIDAY NIGHT FOR THE FOLLOWING ZONES...NMZ005>007. SNOW ADVISORY FROM 9 PM THIS EVENING TO 12 PM MDT FRIDAY FOR THE FOLLOWING ZONES...NMZ008. && 16
Hazardous weather outlook, Apr 12, 6:00 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT THU APR 12 2007 NMZ001>021-026-131200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT THU APR 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER THE EASTERN PORTIONS OF UNION...HARDING...QUAY...CURRY AND ROOSEVELT COUNTIES. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 55 MPH. STRONG SOUTHWEST TO WEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 50 MPH MAY DEVELOP MAINLY ALONG AND SOUTH OF INTERSTATE 40 THIS AFTERNOON. A SNOW ADVISORY IS IN EFFECT LATE TONIGHT FOR THE WEST CENTRAL AND NORTHWEST MOUNTAINS AS WELL AS THE SANGRE DE CRISTO MOUNTAINS MAINLY FOR ELEVATIONS ABOVE 7500 FEET AND LOCALES ALONG THE COLORADO BORDER. A WINTER STORM WATCH IS IN EFFECT LATE TONIGHT FOR THE NORTHEAST HIGHLANDS AND FAR NORTHEAST PLAINS AS WELL AS HARDING COUNTY. .DAYS TWO THROUGH SEVEN... A SNOW ADVISORY IS IN EFFECT THROUGH MIDDAY FRIDAY FOR THE WEST CENTRAL AND NORTHWEST MOUNTAINS AND THE SANGRE DE CRISTO MOUNTAINS MAINLY FOR ELEVATIONS ABOVE 7500 FEET AND LOCALES ALONG THE COLORADO BORDER. A WINTER STORM WATCH IS IN EFFECT FRIDAY AND FRIDAY EVENING FOR THE NORTHEAST HIGHLANDS...FAR NORTHEAST PLAINS AND HARDING COUNTY. STRONG WEST TO NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH MAY AFFECT PORTIONS OF WESTERN AND CENTRAL NEW MEXICO FRIDAY...WHILE NORTH TO NORTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 50 MPH COULD RAKE NORTHEAST NEW MEXICO. ANOTHER STORM SYSTEM MAY AFFECT MUCH OF NORTHERN AND CENTRAL NEW MEXICO SUNDAY NIGHT THROUGH TUESDAY. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 TO REPORT SNOWFALL...OR SUBMIT REPORTS ON OUR WEB SITE. 99
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 4:41 AM MDT | Snow Advisory | ABQ | 37 hr | |
| Apr 12, 4:41 AM MDT | Winter Storm Watch | ABQ | 11 hr | |
| Apr 12, 5:41 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 49 min |
Nearby
Winter Storm Warnings in New Mexico, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.